Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suffering with hepatitis A, have fluctuating bilrubin, high SGPT, severe itching, on udiliv. Guidance?

Hi doctor,for last one month i am suffering from hepatitis A . I was also admitted to hospital for 10 day.My bilirubin is fluctuating from 1.8,5.6,10.2,13.8,10.5,20.2,18.3. however SGPT is around 48 from 1800. now am having also one more problem is sever itching cant sleep for couple of week. Taking Udilive as medicine. kindly guide........
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
Udiliv is not the medication for itching. Stop this medication immediately. The medication for itching due to jaundice is cholestyramine. Onesachet per day for at least 6 days till itching stops. Liver tonics like hepamerz for 4 weeks will help in regularising liver function.
I hope this naswers you querry.
With regards
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor